# SDR GTIA2017110902235

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 2,849 hours, 1,181 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR REPORTED IN AFT CABIN.  PERFORMED SUPPLEMENTARY PROCEDURE 3.266.1. NR 2 PACK WAS SHUTDOWN AND ODOR  WENT AWAY, STARTED OUR DECENT, AND  THE ODOR CAME BACK WITH PACK 2 ISOLATED, IDLE POWER.. IAW TSM 05-50-00-810-831, FOUND SIGNS OF OIL ON THE NR 1 & 2 ENGINES. OVERBOARD VENTS,  R & R THE SEAL ASSY & MATING RING ON THE ENGINES IAW AMM 72-60-31,72-60-29.  PERFORMED IDLE-RUN ON BOTH ENGINES IAW AMM 71-00-00. OPS CHECKED OK, NO ODOR NOTED, NO LEAKS NOTED. ACFT OK FOR SERVICED.
